Patients taking low-dose aspirin for cardiovascular prevention who develop an acute peptic ulcer bleeding event represent a serious challenge in clinical practice. Aspirin discontinuation is associated with increased risk of developing a new cardiovascular event, but there is little evidence on the outcomes and best management strategy in the setting of an acute ulcer bleeding event. In this clinical scenario, it is common clinical practice to interrupt aspirin treatment for various, sometimes long, periods of time. A recent study suggests that patients with bleeding ulcers who keep taking aspirin after successful endoscopic therapy followed by high-dose intravenous pantoprazole, bolus of 80 mg followed by 8 mg/h for 3 days, have a small increase in the risk of rebleeding but a lower overall and cardiovascular 30-day mortality rate than those who stop taking aspirin treatment. Based on current, although limited, data, we propose that these patients should undergo early endoscopic therapy to control bleeding followed by a high-dose intravenous PPI, with early reintroduction of aspirin treatment within a 5-day window after the last dose. However, in patients taking aspirin for the primary prevention of cardiovascular events, it seems reasonable to stop aspirin treatment, re-evaluate the indication and, if needed, reintroduce aspirin after the risk of ulcer rebleeding decreases, usually after hospital discharge. In the presence of an acute ulcer bleeding event soon after the placement of coronary stents, the risk of stent thrombosis with removal of antiplatelet therapy is very high. We believe that early therapeutic endoscopy and a high-dose intravenous PPI is advisable in order to maintain patients on dual antiplatelet therapy. Until more evidence becomes available, clinicians will have to rely on actual data and the use of common sense to select the best option for the patient.